# SDR SWAA2012061104791

- Difficulty date: May 26, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 68,189 hours, 64,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 520+18 BETWEEN STR 28L & STR 28R.  REPAIRED SKIN IAW ER & EA.
